# SDR ASAA2013030294045

- Difficulty date: March 2, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 20,722 hours, 6,141 cycles
- Engine: Cfmint CFM567B273
- Engine time: 20,722 hours, 6,141 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BAMW3725MFR
- Condition: Unstable
- Location: Nr 1 Engine
- Part time: 29,715 hours, 11,479 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH HIGH 20S AT 3201/.792 COST INDEX 45, FUEL HAD DEVELOPED A 600 LBS IMBALANCE WITH LT SIDE HEAVY.  TURNED LT CENTER PUMP OFF, CROSSFEED CLOSED AND ALL OTHER BOOST PUMPS ON.  ABOUT 4 MINUTES LATER AT ABOUT 33,000 LEFT ENGINE VARIED AT MODERATE RATE FROM 101 TO 87.  SLOW RETARD TO 86 SETTLED ENG NR 1 AND IT RAN FINE FOR REST OF FLIGHT.  -PERFORMED NR 1 ENG EXCEEDANCE FIM TASK 71-00-00-740-801, NO ENGINE EXCEEDANCES NOTED.  PERFORMED NR 1 EEC BITE FIM TASK 73-00 TASK 801 FOUND FAULT CODE 73-20331 THE FMV DEMAND AND POSITION SIGNALS DISAGREE.  PULLED PCMCIA CARD DOWN LOADED TO DOWNLOADED DATA & REINSTALLED PCMCIA CARD HMU.  R & R NR 1 HMU IAW EA 800-73EA-09873. EA 800-73EA-09873 COMPLIED WITH.
